# SDR HEEA087296

- Difficulty date: June 11, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N494PH
- Make and model: Bell 407
- Aircraft serial: 53396
- Aircraft time: 3,288 hours
- Engine: Allsn 250C*
- System (JASC): 6220 · Main Rotor Head
- Part: Spring
- Part number: 407310104105
- Condition: Broken
- Location: Frahm Assy
- Component: Frahm Assy, BROKEN
- Component part number: 407010150109A
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FRAHM ASSY HAS A BROKEN SPRING. REPLACED SPRING (2 EA) 407310104105 DUE TO BROKEN.  REPAIRED.
